Periodical (Journal)

ISSN  :   2333-8490 ( Print )   |   2333-8431 ( Online )   Active

Journal American Journal of Mathematical Analysis

Aim & Scope

American Journal of Mathematical Analysis is a peer-reviewed, open access journal that publishes original research articles and review articles in all areas of Mathematical Analysis. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in different areas of Mathematical Analysis. Subject areas include, but are not limited to the following fields: Analytic Number Theory; Applied Mathematics; Combinatorics; Complex Analysis; Control and Optimization; Differential Equations; Dynamical Systems; Functional Analysis; Harmonic Analysis; Mathematical Biology; Mathematical Physics; Matrix Analysis; Numerical Analysis; Operator Theory; Partial Differential Equations; Probability; Real and Harmonic Analysis; Stochastic Processes. [1]

Go to Website

2022 - VOLUME 10, ISSUE 1
1 RESULTS in 6 msec

d -Lucky Labeling of Some Special Graphs

No authors listed.

American Journal of Mathematical Analysis , 2022 - VOLUME 10, ISSUE 1 , pp 3-11.


0 0